# SDR SWIA2020060951000

- Difficulty date: May 4, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Anchor
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY STRUCTURE: 1EA PLATE FOR THE CARGO RESTRAINT NETTING ANCHOR FWD OF FS533 IS CORRODED.  (C-CHECK) RO 4/23/2020 REMOVED CORROSION ON FWD BAGGAGE BAY PLATE FOR THE CARGO RESTRAINT NETTING ANCHOR AT FWD SIDE OF FS533. REF SRM. BLENDED AREA FOUND TO BE OUT OF LIMITS REF SRM. INSTALLED NEW WEB PN670-33083-1 REF SRM, DWG AND RE0. SEE CONTINUATION CARD FOR DETAILS.
